# SDR SWIA202055452

- Difficulty date: December 18, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N868AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7474
- Aircraft time: 40,854 hours, 38,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM HAS BROKEN AT LBL 9, FS 559.00+48-FS 559.00+64.  C-CHECK RO 1/16/2021.  REMOVED AND REPLACED NEW FLOOR BEAM WEB P/N 601R31119-61 AT LBL 9 FS 559.00+48-FS 559.00 +64, REF CRJ200 SRM 51-42-06 AND DWG 601R31119 REV-H.  COMPLIED WITH TASK CARD 51-900-1003-SKY.
